# SDR WX0A2018071773354

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 54,684 hours, 37,359 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 4608000306
- Part serial: 950
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, MULTIPLE NAV SYSTEM FAILURES.  R&R NR 2 AHRU.
